# SDR SIMA2019122019001

- Difficulty date: December 19, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 36,225 hours, 32,234 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unsecure
- Location: Seat9bc
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRANGE ODOR OF DIRTY SOCKS COMING FROM PACKS WHILE RUNNING ON APU BLEED.   SECURED RISER DUCT AT SEAT 9BC IAW AMM 21-20-04 .  REMOVED AND REPLACED THE LT CONDENSER MIXER IAW AMM 21-51-04. OPS CHECKED GOOD. LEAK CHECKED GOOD.  NO FURTHER DEFECTS NOTED.  REMOVED AND REPLACED THE LT HEAT EXCHANGER IAW AMM 21-51-02. OPS AND LEAK CHECKED GOOD.  REINSTALLED LT ACM IAW AMM 21-51-03. OPS AND LEAK CHECKED GOOD. C/W EO EM-2100-048 PART A. OPS AND LEAK CHECKED GOOD.  REMOVED AND REPLACED THE RECIRCULATION MUFFLER DUCT IAW AMM 21-24-02. REMOVED AND REPLACED Y-DUCT ON LT PACK IAW AMM 21-60-01. OPS AND LEAK CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
